# SDR DALA2024052305435

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 26,723 hours, 15,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3775, R1 EXT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMPED R1 EXT EMERGENCY LIGHT. (LP 5349777)
